CSN Login
Members Online: 3

You are here

Tumor flare or progression after votrient or TKI inhibitor

Cuban
Posts: 8
Joined: Sep 2017

Hi all! I'm actually a stage IV sarcoma patient, but had a quick question as votrient is commonly used in RCC. Has anyone been taken off votrient or another TKI...or had a break...and progressed, then were put back on votrient and regressed? I figured I'd ask here as it seems folks on this board are more responsive and have more experiences with TKIs. I was placed on Votrient in January. It worked great in the beginning, but then I was taken off due to lung issues or spread...no one is still sure...during that period I progressed rapidly and opted on my own accord (as my oncologist told me it had failed) to restart the Votrient at a higher dose. What I don't know is if I have to stay on an anti-angiogenic or VEGF-inhibitor for the rest of my cancer life?

rhominator's picture
rhominator
Posts: 230
Joined: Nov 2015

Hi Cuban,

I'm on Inlyta (axitinib) now after a three+ year run on Votrient followed by a one year run with Opdivo. Inlyta is another VEGF TKI. I've been on it for two 1/2 months. My first scans after starting Inlyta are in a couple weeks.

My understanding is we're on these treatments until they stop working...even while in a NED status.

Cuban
Posts: 8
Joined: Sep 2017

Thank you for responding rhominator! The side effects are up and down...I get a lot of coughing while eating and drinking....That's the worst...and the fatigue.

rhominator's picture
rhominator
Posts: 230
Joined: Nov 2015

Hi Cuban, I dont' recall having any coughing issues. But I do remember the fatigue. That was a BIG adjustment.  I hope you get as good a run with Votrient as I did, or better!

Subscribe to Comments for "Tumor flare or progression after votrient or TKI inhibitor"